# SDR R61A201902280294

- Difficulty date: February 28, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 39,961 hours, 24,937 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 17062234003
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND LT ELEVATOR TIP RIB CRACKED. MX REPLACED LT ELEVATOR TIP RIB PN 170-62234-003 IAW SRM 51-43-03/04. AC REMAINS IN YRQ FOR COMPLETION.
